# SDR DALA2020102703489

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,814 hours, 20,107 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 PANEL DID NOT OPEN ON LT SEAT ROW 2.  PERFORMED GVI NO DAMAGE NOTED REPACKED MASK.
